# SDR QXEA9902723

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Chafed
- Location: Bs 16660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CHAFE DAMAGE ON UPPER FLANGE OF FRAME 16660 AT STRINGER 47.  REPAIRED IAW HORIZON AIR EA 4-53-953.
